# SDR SWIA200311972

- Difficulty date: May 10, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 3,638 hours, 2,846 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 2762
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 3,867 hours, 2,802 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BEFORE PUSH BACK, NR 1 YD INOP STATUS MESSAGE CAME ON.  REPLACED NR 1 YAW DAMPER ACTUATOR WITH SERVICEABLE UNIT IAW MM 22-22-01.  OPS CHECK GOOD.
